# SDR FDEA201412044061

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AEA01591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC STATION 1156 LT OTBD FRAME AT FLOOR LINE, FRAME FLOORBEAM FITTING CRACKED.  REPAIRED FRAME FLOORBEAM FITTING IAW SRM 53-30-00 FIG 7.
